MAUDE Adverse Event Report: Medtronic Europe Sarl Cobalt¿ HF Quad CRT-D MRI SureScan¿; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

Medtronic Europe Sarl Cobalt¿ HF Quad CRT-D MRI SureScan¿; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTPB2QQ
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing during atrial tachycardia/atrial fibrillation (at/af) stored episodes resulting in termination of at/af detected event(s) in progress.It was further reported that the cardiac resynchronization therapy defibrillator (crt-d) treated an episode for atrial fibrillation (af) with rapid ventricular response versus ventricular t achycardia/ventricular fibrillation (vt/vf).The ra lead and crt-d remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Cobalt¿ HF Quad CRT-D MRI SureScan¿
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
Medtronic Europe Sarl
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50718441
Report Number9614453-2026-03650
Device Sequence Number16112402
Product Code NIK
UDI-Device Identifier00763000178178
UDI-Public(01)00763000178178(17)270328(20)02
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDTPB2QQ
Device Catalogue NumberDTPB2QQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M55 LEAD, 479878 LEAD, 407645 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age60 YR
Patient SexFemale
Patient Weight223 LB